MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2012-007428

Медицинская библиотека · BMJ case reports · 2012

Syndrome of inappropriate antidiuresis in doxylamine overdose.

Carrascosa Miguel F, Caviedes José-Ramón Salcines, Lucena M Isabel, Cuadrado-Lavín Antonio

Клинический случайСтатьяПеревод в очереди

Аннотация

Doxylamine succinate, an H(1)-antihistamine drug, is commonly used as sleep-inducing agent as well as therapy for nausea and vomiting in pregnancy. At usual doses, it may cause impairment of cognitive and psychomotor performance, anticholinergic effects, agitation and postural hypotension. Besides, since this drug is frequently involved in either accidental or intentional overdoses, it seems relevant to bear in mind other possible toxic effects. We report a case of acute severe hyponatremia in the setting of a syndrome of inappropriate antidiuresis (SIAD), an apparent new adverse effect linked to doxylamine overdose. The Naranjo adverse drug reaction probability scale indicated a probable relationship between doxylamine intake and SIAD development. SIAD may be considered as a potential, serious adverse reaction of doxylamine overdose. Clinicians should consider this aetiological possibility when attending patients suffering from hyponatremia.

Для цитирования: Carrascosa Miguel F, Caviedes José-Ramón Salcines, Lucena M Isabel, Cuadrado-Lavín Antonio. Syndrome of inappropriate antidiuresis in doxylamine overdose.. BMJ case reports. 2012. DOI: 10.1136/bcr-2012-007428.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.